1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2018 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »
Color
Background color
Background image
Border Color
Font Type
Font Size
  1. Hi. I was diagnosed type 2 at least 6 years ago. Was inititially diet controlled which was fine for many years. In 2015 I had an unrelated surgical procedure which was somewhat botched. Following this my bg started getting too high and I was prescribed 2x500g metformin twice a day. It stayed steady for about a year then was slightly raised and I was put on 5mg linagliptin (as well as mf). All ok until Dec 2016 when bg shot up (hba1c up from about 50 to 90). Was prescribed Gliclaside 60 mg S/R in addition to the other meds. This seemed ok for about a month when it started creeping up again so gliclaside dosage increased to 120 mg. now I’ve noticed bg up again (fasting reading 8.7). I just try to eat sensibly and am not on an extreme diet but I’ve had no change in diet to account for increase in bg. Any suggestions?
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook